# SDR AALA20111004TUL01

- Difficulty date: September 14, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 35,481 hours, 14,486 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN BELOW AND AFT OF FORWARD CARGO DOOR, STATIONS 495 TO 505, CREASE IN SKIN AT STRINGER 27 RIGHT STATION 495 AND AT STRINGER 28 RIGHT STATION 502.  INSTALLED REPAIR DOUBLER PER EA B737-53-019412 AND SRM 53-00-01-R REPAIR 1.
